Volume 4, Number 1 (3-2014)                   2014, 4(1): 121-135 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Rahami H, Kaveh A. NUMBER OF SPANNING TREES FOR DIFFERENT PRODUCT GRAPHS. International Journal of Optimization in Civil Engineering. 2014; 4 (1) :121-135
URL: http://ijoce.iust.ac.ir/article-1-166-en.html

Abstract:   (2061 Views)
In this paper simple formulae are derived for calculating the number of spanning trees of different product graphs. The products considered in here consists of Cartesian, strong Cartesian, direct, Lexicographic and double graph. For this purpose, the Laplacian matrices of these product graphs are used. Form some of these products simple formulae are derived and whenever direct formulation was not possible, first their Laplacian matrices are transformed into single block diagonal forms and then using the concept of determinant, the calculations are performed.
Full-Text [PDF 397 kb]   (1154 Downloads)    
Type of Study: Research | Subject: Applications
Received: 2014/04/11 | Accepted: 2014/04/11 | Published: 2014/04/11

© 2015 All Rights Reserved | Iran University of Science & Technology

Designed & Developed by : Yektaweb